Skin discolouration by peeling premature TCA peel; need help? (Photos)

This was my 3rd peel its been 10th day since i did 15 percent tca peel now my skin looks so dark is this discolouration, can hydroquinone 4 percent be used on this, what should I do??

Doctor Answers 1

Seek dermatology care

I recommend you see a dermatologist experienced in skin care and resurfacing for your needs.  Your photos show redness that is likely the skin's healing from the peel, and dark skin that is likely still peeling.  Hyperpigmentation can be quite common and stubborn in darker-skinned patients undergoing resurfacing, and typically daily sunblock use, retinols/ tretinoins, and lightening/ bleaching agents are used to improve this.  Make an appointment with a dermatologist to undergo an in-person evaluation and start a good treatment regimen.


Atlanta Facial Plastic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.